Alert archive / Virginia / Tornado Warnings in 2008

Tornado Warning 20, NWS Baltimore/Washington

June 4, 20084 counties in Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 4, 2008, 6:23 PM EDT for 4 counties in Virginia. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 6:23 PM EDT (22:23 UTC)
Expired
Jun 4, 2008, 6:43 PM EDT
In force
20 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties City of Fredericksburg, VA, King George County, VA, Spotsylvania County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 86 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:31 PM EDTHAIL 0.75Fredericksburg, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:49 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 042223
TORLWX
VAC099-177-179-630-042315-
/O.NEW.KLWX.TO.W.0020.080604T2223Z-080604T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
623 PM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  CITY OF FREDERICKSBURG IN CENTRAL VIRGINIA...
  WEST CENTRAL KING GEORGE COUNTY IN CENTRAL VIRGINIA...
  EASTERN SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN STAFFORD COUNTY IN NORTHERN VIRGINIA...

* UNTIL 715 PM EDT

* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH STRONG ROTATION 7 MILES NORTHWEST OF
  MASSAPONAX...MOVING EAST AT 24 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MASSAPONAX...
  FREDERICKSBURG...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3810 7762 3834 7753 3832 7722 3818 7724
      3818 7725 3820 7726 3821 7725 3823 7726
      3824 7724 3824 7726 3822 7730 3824 7733
      3824 7736 3810 7752
TIME...MOT...LOC 2223Z 275DEG 21KT 3825 7760

$$
ROSA/PELOQUIN
1 follow-up statement
000 
WWUS51 KLWX 042243
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT WED JUN 4 2008

VAC099-177-179-630-042253-
/O.CAN.KLWX.TO.W.0020.000000T0000Z-080604T2315Z/
CITY OF FREDERICKSBURG VA-SPOTSYLVANIA VA-KING GEORGE VA-STAFFORD VA-
643 PM EDT WED JUN 4 2008

...THE TORNADO WARNING FOR SOUTHEASTERN STAFFORD...WEST CENTRAL KING
GEORGE...EASTERN SPOTSYLVANIA AND CITY OF FREDERICKSBURG COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE
THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3810 7762 3834 7753 3832 7722 3818 7724
      3818 7725 3820 7726 3821 7725 3823 7726
      3824 7724 3824 7726 3822 7730 3824 7733
      3824 7736 3810 7752
TIME...MOT...LOC 2243Z 275DEG 21KT 3824 7745

$$
ROSA/PELOQUIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:42 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 4, 4:42 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 4 2008

.SYNOPSIS...
A FRONT WILL STALL OVER THE MID ATLANTIC THROUGH LATE TOMORROW.
THE COMBINATION OF THE STALLED FRONT AND SEVERAL UPPER LEVEL
DISTURBANCES WILL BRING PERIODIC SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY. HIGH PRESSURE WILL RETURN FOR THE WEEKEND...WITH WARMER
THAN NORMAL TEMPERATURES EXPECTED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

MORE STORMS. TORNADO WATCH EXTENDED UNTIL 1 AM FOR DC METRO AND
SOUTH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...

CONVECTION SHOULD TAPER OFF WITH THE PASSAGE OF THE MCV THIS
EVENING. INSTABILITY RE-BUILDS QUICKLY TOMORROW AS RIDGING OCCURS
ALOFT. ANTICIPATE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AS A
RESULT...ON THE EDGE OF NORTHWESTERLY FLOW ALOFT SOME OF THIS
ACTIVITY MAY BE STRONG DURING THE AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...

D4-7 REMAINS FAIRLY INTACT...W/ ANOTHER SLIGHT INCR IN HIGH TEMPS
/ESPC DRNG THE EARLY PART OF NEXT WEEK/ W/ A SLIGHT MODERATION IN
TEMPS FOR MID WEEK. A LARGE AND FAIRLY STRONG UPPER RIDGE WILL
RESIDE ACROSS THE SE FOR THE END OF THE WEEK...THRU THE REST OF THE
FORECAST PERIOD. STILL LOOKING FOR PSBLE DAILY CONVECTION ACROSS THE
MTNS...HIGH TEMPS/WINDS WILL BE DEPENDANT ON THE STRENGTH AND
POSITION OF THE UPPER HIGH...KEEPING THE AREA UNSEASONABLY WARM AND
SLIGHTLY UNSETTLED AS LL MOISTURE LINGER ACROSS THE AREA...MAKING
FOR HUMID AND HOT COND/S THIS WEEKEND AND INTO EARLY NEXT WEEK.

&&

.AVIATION /TNGT THROUGH MONDAY/...

THE MAIN CONCERN FOR THE LONG TERM WOULD BE THE PSBLTIES OF DAILY
TSTM ACTIVITY THRU THE WEEKEND AND INTO EARLY NEXT WEEK. MUCH OF THE
ACTIVITY LOOKS TO DEVELOP ACRS THE MTNS...THO SCT/D TSTM ACTIVITY
PSBLE ACRS THE PIEDMONT REGION.

&&

.MARINE...

WINDS SHLD REMAIN FAIRLY WEAK /BELOW SCA AT LEAST/ THRU THE
EXTND...THO S/RLY CHANNELING FROM AN EXITING HIGH THIS WEEKEND MAY
PICK WINDS UP ACRS THE BAY. THE HIGH THEN LOOKS TO MEANDER JUST
OFFSHORE FOR EARLY NEXT WEEK...WHICH MAY KEEP THE S/RLY CHANNELING
GOING EACH AFTN.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     ANZ530>537.

&&

PRODUCTS..WOODY/SJR/GMS
Hazardous weather outlook, Jun 4, 5:04 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT WED JUN 4 2008

ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
051100-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
504 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS THE MARYLAND
PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY AFTERNOON
FOR THE ENTIRE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL
POTOMAC RIVER.

TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS
IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-051100-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
504 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS
IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED.

In the hours before

Special weather statement, Jun 4, 5:06 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 PM EDT WED JUN 4 2008

VAZ038-039-050-051-042130-
ORANGE VA-GREENE VA-MADISON VA-CULPEPER VA-
506 PM EDT WED JUN 4 2008

...STRONG THUNDERSTORMS TO AFFECT ORANGE...GREENE...MADISON AND
CULPEPER COUNTIES...

AT 506 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHELBY...MOVING EAST AT 40 MPH.

THE COMMUNITIES OF TWYMANS MILL...OAKPARK...LOCUST DALE...
FORDSVILLE...WINSTON...MITCHELLS... AND AREAS JUST NORTHWEST OF THE
TOWN OF ORANGE WILL LIKELY BE AFFECTED BY THIS STORM.

STRONG
Local storm report, Jun 4, 5:07 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     SENECA ROCKS            38.83N 79.38W
06/04/2008                   PENDLETON          WV   COUNTY OFFICIAL

            TREES DOWN

0133 PM     TSTM WND DMG     MOUNT STORM             39.28N 79.24W
06/04/2008                   GRANT              WV   UNKNOWN

            TREES DOWN AT COON MINE ROAD AND ROUTE 50.

0135 PM     TSTM WND DMG     ROMNEY                  39.35N 78.76W
06/04/2008                   HAMPSHIRE          WV   COUNTY OFFICIAL

            TREES DOWN ON HOUSES AND GARAGES AROUND ROMNEY.

0205 PM     TSTM WND DMG     8 W CAPON BRIDGE        39.30N 78.59W
06/04/2008                   HAMPSHIRE          WV   TRAINED SPOTTER

            TREES DOWN

0212 PM     TSTM WND DMG     GORE                    39.26N 78.33W
06/04/2008                   FREDERICK          VA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

0215 PM     TSTM WND DMG     FRONT ROYAL             38.92N 78.18W
06/04/2008                   WARREN             VA   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER TREES SNAPPED OFF

0220 PM     TSTM WND DMG     CROSS JUNCTION          39.32N 78.29W
06/04/2008                   FREDERICK          VA   TRAINED SPOTTER

            TREES DOWN BLOCKING ROADS

0220 PM     TSTM WND DMG     LURAY                   38.66N 78.46W
06/04/2008                   PAGE               VA   EMERGENCY MNGR

            TREES DOWN. SEVERAL HOUSES AND BARNS DAMAGED OR
            DESTROYED. A MILE AND A HALF TRACK OF DAMAGE THROUGH TOWN
            FROM THE HIGH SCHOOL TO THE EAST.

0240 PM     TSTM WND DMG     MARTINSBURG             39.46N 77.97W
06/04/2008                   BERKELEY           WV   TRAINED SPOTTER

            TREES DOWN

0240 PM     TSTM WND DMG     ROUND HILL              39.13N 77.77W
06/04/2008                   LOUDOUN            VA   EMERGENCY MNGR

            TREES DOWN IN ROUND HILL AND PHILAMONT.

0243 PM     TSTM WND DMG     DELAPLANE               38.92N 77.92W
06/04/2008                   FAUQUIER           VA   EMERGENCY MNGR

            ROOF OFF HOUSE. POWER LINES DOWN. POSSIBLE FUNNEL CLOUD.

0245 PM     TSTM WND DMG     8 E MIDDLEBURG          38.97N 77.59W
06/04/2008                   LOUDOUN            VA   NWS EMPLOYEE

            TREES DOWN IN GILBERTS CORNER

0245 PM     TSTM WND DMG     KNOXVILLE               39.33N 77.66W
06/04/2008                   FREDERICK          MD   TRAINED SPOTTER

            TREES AND LINES DOWN

0253 PM     TSTM WND DMG     CENTREVILLE             38.85N 77.44W
06/04/2008                   FAIRFAX            VA   TRAINED SPOTTER

            TREES AND POWERS LINES DOWN IN CENTREVILLE AND VIENNA.

0253 PM     TSTM WND DMG     CENTREVILLE             39.04N 76.07W
06/04/2008                   QUEEN ANNES       MD   TRAINED SPOTTER

            TREES DOWN

0258 PM     TSTM WND DMG     CHARLES TOWN            39.29N 77.86W
06/04/2008                   JEFFERSON          WV   TRAINED SPOTTER

            TOPS OF TREES AND LARGE BRANCHES DOWN

0305 PM     TORNADO          FALLS CHURCH            38.88N 77.17W
06/04/2008                   CITY OF FALLS CHUR VA   TRAINED SPOTTER

            TORNADO TOUCHDOWN REPORT AT ANNANDALE ROAD

0312 PM     TSTM WND DMG     VIENNA                  38.90N 77.26W
06/04/2008                   FAIRFAX            VA   TRAINED SPOTTER

            3 INCH DIAMETER TREE DOWN NEAR LAWYERS ROAD AND UPHAM PL.

0315 PM     TSTM WND DMG     DICKERSON               39.22N 77.42W
06/04/2008                   MONTGOMERY         MD   TRAINED SPOTTER

            12 INCH DIAMETER TREES DOWN AT ELMER SCHOOL ROAD

0315 PM     TSTM WND GST     REAGAN NATIONAL AIRPORT 38.85N 77.04W
06/04/2008  M0.00 MPH        ARLINGTON          VA   ASOS

            51 KNOTS

0315 PM     TSTM WND DMG     CLINTON                 38.76N 76.90W
06/04/2008                   PRINCE GEORGES     MD   FIRE DEPT/RESCUE

            TREES DOWN THROUGHOUT THE COUNTY. WIND GUST ESTIMATED 60
            TO 70 MPH.

0320 PM     TSTM WND DMG     ROCKVILLE               39.08N 77.15W
06/04/2008                   MONTGOMERY         MD   EMERGENCY MNGR

            30 SEPARATE REPORTS OF TREES DOWN ON HOUSES.

0327 PM     TSTM WND DMG     LOVETTSVILLE            39.27N 77.64W
06/04/2008                   LOUDOUN            VA   TRAINED SPOTTER

            TWO LARGE TREES DOWN AT ASH GEORGE ROAD. ONE LARGE TREE
            UPROOTED.

0330 PM     TSTM WND DMG     WALDORF                 38.64N 76.90W
06/04/2008                   CHARLES            MD   TRAINED SPOTTER

            LARGE TREE BRANCHES AND FENCES DOWN

0332 PM     TSTM WND GST     ANDREWS AFB             38.80N 76.87W
06/04/2008  M0.00 MPH        PRINCE GEORGES     MD   ASOS

            57 KNOTS

0338 PM     TSTM WND DMG     COLUMBIA                39.20N 76.86W
06/04/2008                   HOWARD             MD   TRAINED SPOTTER

            ONE TREE DOWN AND SEVERAL TREES DAMAGED. WIND GUST 47
            MPH.

0340 PM     TSTM WND DMG     LARGO                   38.88N 76.83W
06/04/2008                   PRINCE GEORGES     MD   TRAINED SPOTTER

            TREES DOWN.

0345 PM     TSTM WND DMG     EDGEWATER               38.96N 76.55W
06/04/2008                   ANNE ARUNDEL       MD   AMATEUR RADIO

            TREE AND POWER LINES DOWN ON BEACH ROAD.

0345 PM     TSTM WND DMG     FAIRFAX                 38.85N 77.30W
06/04/2008                   CITY OF FAIRFAX    VA   TRAINED SPOTTER

            TREES DOWN THORUGHOUT COUNTY. NO METRO SERVICE FROM EAST
            FALLS TO WEST FALLS CHURCH.

0346 PM     TORNADO          HUNTINGTOWN             38.62N 76.61W
06/04/2008                   CALVERT            MD   TRAINED SPOTTER

            TORNADO TOUCHDOWN -- PRELIMINARY.

0350 PM     TSTM WND DMG     WASHINGTON              38.91N 77.02W
06/04/2008                   DISTRICT OF COLUMB DC   TRAINED SPOTTER

            12 INCH DIAMETER TREE DOWN SOUTH OF DUPONT CIRCLE

0352 PM     TSTM WND GST     BALTIMORE               39.30N 76.61W
06/04/2008  E0.00 MPH        BALTIMORE CITY     MD   TRAINED SPOTTER

            65 MPH WIND GUST RECORDED IN NORTHERN BALTIMORE CITY.

&&

PELOQUIN
Local storm report, Jun 4, 5:10 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
510 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ANNANDALE               38.83N 77.21W
06/04/2008                   FAIRFAX            VA   BROADCAST MEDIA

            *** 1 FATAL *** TREE FELL ON MOVING VEHICLE.

&&

CSTRONG
Local storm report, Jun 4, 5:28 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     GAINESVILLE             38.80N 77.61W
06/04/2008                   PRINCE WILLIAM     VA   TRAINED SPOTTER

            TOPS OF 4 TREES - 12 INCH DIAMETER - TORN OFF ON LOG MILL
            RD.

0345 PM     TSTM WND DMG     ARNOLD                  39.04N 76.50W
06/04/2008                   ANNE ARUNDEL       MD   TRAINED SPOTTER

            SNAPPED AND UPROOTED TREES ON CRESTON RD

0526 PM     HAIL             CULPEPER                38.47N 78.00W
06/04/2008  E0.88 INCH       CULPEPER           VA   TRAINED SPOTTER

&&

WOODCOCK
Local storm report, Jun 4, 5:40 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
540 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     SPARROWS POINT          39.22N 76.48W
06/04/2008                   BALTIMORE          MD   NEWSPAPER

            CRANE COLLAPSED

&&

WOODCOCK
Local storm report, Jun 4, 6:06 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
606 PM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     EDGEWATER               38.96N 76.55W
06/04/2008                   ANNE ARUNDEL       MD   TRAINED SPOTTER

            WIDESPREAD TREE DAMAGE

0600 PM     HAIL             CULPEPER                38.47N 78.00W
06/04/2008  E1.75 INCH       CULPEPER           VA   AMATEUR RADIO

&&

WOODCOCK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:38 AM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah32 min
Jun 4, 1:14 AM EDTFlash Flood WatchLWXArlington, Clarke, Culpeper, Fairfax, Frederick, Greene and 20 more8 hr
Jun 4, 1:34 AM EDTSevere Thunderstorm WarningLWXPage, Rockingham, City of Harrisonburg41 min
Jun 4, 2:00 AM EDTSevere Thunderstorm WarningLWXGreene, Madison29 min
Jun 4, 2:17 AM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange35 min
Jun 4, 2:58 AM EDTSevere Thunderstorm WarningLWXSpotsylvania, City of Fredericksburg22 min
Jun 4, 3:06 AM EDTSpecial Marine WarningLWX84 min
Jun 4, 3:13 AM EDTSpecial Marine WarningLWX81 min
Jun 4, 4:00 AM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson60 min
Jun 4, 4:31 AM EDTSpecial Marine WarningLWX89 min
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningLWXRockingham, Shenandoah, City of Harrisonburg64 min
Jun 4, 1:59 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Madison, Page, Rappahannock and 3 more61 min
Jun 4, 2:15 PM EDTTornado WarningLWXClarke, Frederick29 min
Jun 4, 2:23 PM EDTSevere Thunderstorm WarningLWXClarke, Culpeper, Fauquier, Loudoun, Madison, Prince William and 1 more58 min
Jun 4, 2:27 PM EDTTornado WarningLWXClarke, Loudoun29 min
Jun 4, 2:31 PM EDTSpecial Marine WarningLWX81 min
Jun 4, 2:34 PM EDTSpecial Marine WarningLWX116 min
Jun 4, 2:42 PM EDTTornado WarningLWXFairfax, Fauquier, Loudoun, Prince William18 min
Jun 4, 2:44 PM EDTSevere Thunderstorm WarningLWXLoudoun61 min
Jun 4, 2:45 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, Stafford, City of Fairfax and 2 more60 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Prince William, City of Alexandria, City of Falls Church80 min
Jun 4, 3:01 PM EDTSpecial Marine WarningLWX119 min
Jun 4, 3:41 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 3:41 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 3:43 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 4:19 PM EDTSpecial Marine WarningLWX56 min
Jun 4, 5:17 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange58 min
Jun 4, 5:33 PM EDTTornado WarningLWXCulpeper, Madison, Orange27 min
Jun 4, 5:36 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Stafford27 min
Jun 4, 5:54 PM EDTTornado WarningLWXCulpeper, Fauquier, Orange, Spotsylvania, Stafford51 min
Jun 4, 6:00 PM EDTSpecial Marine WarningLWX90 min
Jun 4, 6:07 PM EDTSevere Thunderstorm WarningLWXArlington53 min
Jun 4, 6:13 PM EDTSpecial Marine WarningLWX92 min
Jun 4, 6:17 PM EDTSpecial Marine WarningLWX118 min
Jun 4, 6:20 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Culpeper, Fauquier, Greene, Madison and 9 more40 min
Jun 4, 6:29 PM EDTTornado WarningLWXCulpeper, Madison, Orange46 min
Jun 4, 6:43 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax38 min
Jun 4, 6:46 PM EDTSpecial Marine WarningLWX119 min
Jun 4, 6:46 PM EDTSpecial Marine WarningLWX89 min
Jun 4, 6:47 PM EDTTornado WarningLWXCulpeper, Madison, Page, Rappahannock28 min
Jun 4, 6:49 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford56 min
Jun 4, 6:59 PM EDTSevere Thunderstorm WarningLWXKing George19 min
Jun 4, 7:00 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, Fairfax, Fauquier, Madison, Nelson and 7 more45 min
Jun 4, 7:03 PM EDTSpecial Marine WarningLWX87 min
Jun 4, 7:08 PM EDTTornado WarningLWXFauquier, Stafford37 min
Jun 4, 7:09 PM EDTSpecial Marine WarningLWX2 hr
Jun 4, 7:10 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Madison, Nelson, Orange20 min
Jun 4, 7:16 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more50 min
Jun 4, 7:23 PM EDTTornado WarningLWXCulpeper, Fauquier, Prince William, Stafford37 min
Jun 4, 7:33 PM EDTSpecial Marine WarningLWX117 min
Jun 4, 7:36 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun39 min
Jun 4, 7:40 PM EDTTornado WarningLWXFairfax, King George, Prince William, Stafford35 min
Jun 4, 7:46 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church42 min
Jun 4, 7:48 PM EDTSpecial Marine WarningLWX106 min
Jun 4, 7:49 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Culpeper, King George, Orange, Spotsylvania, Stafford and 1 more41 min
Jun 4, 7:55 PM EDTSevere Thunderstorm WarningLWXAlbemarle33 min

Nearby

Tornado Warnings in Virginia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.